| Model Number |
DYNANITE NITI STAPLE W/INSTRS 13WX10L |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 03/17/2025, it was reported by an arthrex subsidiary employee via email that (qty.2) of an ar-8718ds-1310 dynanite nitinol staple implant system had an issue with the parallel drill guide in the kit when attempting to drill through the drill guide to create a bone hole.The drill got stuck in the guide.The case was completed using another ar-8718ds-1310 dynanite nitinol staple implant system.This was discovered during a hallux valgus procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 3/21/2025: nothing broke inside the patient.The case was not delayed and additional anesthesia was not needed.The patient suffered no negative effects on or after the surgery.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Omplaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to misaligned insertion, and/or improper surgical technique.